# SDR SWIA202265410

- Difficulty date: February 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED BETWEEN F.S. 559.0+16 TO F.S. 559.0+32.     (C-CHECK RO 4/20/2022)    COMPLIED WITH CRJ 200 SRM 53-00-43 REPAIR 1 ON LBL#9  BETWEEN 559.00+16- 559.00+43.  ATTACHED COMPLETED SKYCARD 51-900-1003- SKY , COMPLETED 337 ATTACHED.TOTAL WEIGHT CHANGE+0.15. REFERENCE CONTINUE CARD FOR WORK PERFORMED
